Addaprin Pain Relief Tablets Ibuprofen 200 mg. (500 Tablats /Box) 1 Case (6 Boxes) by Medique - MS65050


Addaprin Pain Relief Tablets Ibuprofen 200 mg. (500 Tablats /Box) 1 Case (6 Boxes) by Medique - MS65050 by Medique at Oasis of Health. MPN: 1625314. Hurry! Limited time offer. Offer valid only while supplies last. PAIN RELIEF For temporary relief of pain and discomfort from colds, arthritis, headache, muscle ache, menstrual cramps and fever. Contains: 200 mg. Ibuprofen.Expiration Date: September-2020. Pain Reliever / Fever Reducer.. Economical and Eco-Friendly.. Perfect Count and High Quality.. 250 Pack of 2 Tablets (500 Tablets) 200 mg.


Addaprin Pain Relief Tablets Ibuprofen 200 mg. (500 Tablats /Box) 1 Case (6 Boxes) by Medique - MS65050 by Medique
4.9 out of 5 stars with 15 reviews
Condition: New
Availability: In Stock
$112.35


Quantity:  

 


Product Description & Reviews

PAIN RELIEF For temporary relief of pain and discomfort from colds, arthritis, headache, muscle ache, menstrual cramps and fever. Contains: 200 mg. Ibuprofen.

Features & Highlights

  • Expiration Date: September-2020
  • Pain Reliever / Fever Reducer.
  • Economical and Eco-Friendly.
  • Perfect Count and High Quality.
  • 250 Pack of 2 Tablets (500 Tablets) 200 mg

Additional Information

Manufacturer:
Medique
Category:
Non-Aspirin
MPN:
1625314
Part Number:
1625314
Publisher:
Medique

 


Have questions about this item (1625314), or would like to inquire about a custom or bulk order?


If you have any questions about this product by Medique, contact us by completing and submitting the form below. If you are looking for a specif part number, please include it with your message.

First Name:
Last Name:
Email Address:
Your Message:

Related Best Sellers


mpn: 300678104339-3, ean: 0300678104339,
Doctors believe that these combination pain-relief products offer major advantages, including an enhanced pain-relieving effect. Caffeine is also an ingredient in many prescription headache treatments, however, a non-prescription, combination headach...

ean: 0062107006002,
Advil's Chewable Ibuprofen is a chewable tablet that relieves fever and pain for up to 8 hours. The chewable tablets come in different flavours to make taking medicine easy for your kids. Uses 100mg of Ibuprofen. Temporarily reduces fever and relieve...

mpn: CO-197197-X2, ean: 0096619435395,
Kirkland Signature Extra Strength Naproxen Sodium 220mg Last 12 Hours Pain Fever Reliever - 400 CapletsKirkland Signature Extra Strength Naproxen Sodium 220mg Last 12 Hours Pain Fever Reliever - 400 Caplets.

mpn: 65417, ean: 0300450449108,
Contains no aspirin.Pack of two, 100-count box (total of 200-counts). Pure pain relief. Works fast on your headache.